Open Access
January, 1975 On a Lower Bound for Moments of Point Estimators
R. Z. Hasminskii, I. A. Ibragimov
Ann. Statist. 3(1): 228-233 (January, 1975). DOI: 10.1214/aos/1176343012


We consider the problem of estimating an unknown parameter $\theta$ on the basis of independent identically distributed observations with a common density $f(x,\theta)$ and give some lower bounds for the accuracy of estimates of $\theta$ expressed in terms of the Hellinger distance $\rho(\theta; \theta') = \int_\mathscr{X} (f^{\frac{1}{2}}(x; \theta) - f^{\frac{1}{2}}(x; \theta'))^2 d\nu.$


Download Citation

R. Z. Hasminskii. I. A. Ibragimov. "On a Lower Bound for Moments of Point Estimators." Ann. Statist. 3 (1) 228 - 233, January, 1975.


Published: January, 1975
First available in Project Euclid: 12 April 2007

zbMATH: 0314.62018
MathSciNet: MR415853
Digital Object Identifier: 10.1214/aos/1176343012

Rights: Copyright © 1975 Institute of Mathematical Statistics

Vol.3 • No. 1 • January, 1975
Back to Top